| Model Number |
NANO CORKSCREW FT, TI, W 3-0 FW |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a surgery the anchor did not hold after it was inserted.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: complaint allegation is confirmed.One unpackaged ar-1317ft-1 serial/batch number: (b)(6) was received for investigation.Upon evaluation of the received part, it was noted no damaged on the nano screw, suture or curve needle.The method of bone preparation employed during the procedure, as well as the bone quality encountered, was not provided.The most likely cause(s) of the reported failure are use error, improper bone socket preparation.